# SDR GTIA2020031935105

- Difficulty date: March 18, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N655NK
- Make and model: Airbus A320-232
- Aircraft serial: 8376
- Aircraft time: 6,067 hours, 2,775 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT DURING DESCENT AND APPROACH PHASE OF FLIGHT. DIRTY SOCK SMELL IN COKPIT ONLY. ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED FUNCTIONAL CHECK OF THE #1 PACK RAN FULL HOT AND FULL COLD FOR OVER 1 HOUR NO DIRTY SOCK SMELL NOTED AT THIS TIME THIS CLEARS DMI# 251355801 PLACARD MOC NOITFIED.
